Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Had chest infection, taken medication, developed stabbing pain in chest and dizziness. Cause for symptoms?

Hi Doc, I m 20 year old male smoker and I drink on weekends. i had chest infection my doctor gave me anti biotic for it I have finished the course now, over the last week i have been getting stabbing pains on my left chest side, been getting dizzy spells and feeling cold and my heart gets very hard beats am worried i feel like am going to die, could you please help me. Thanks for listening. Michael Josefsen
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
persistence of chest pain on treatment suggests resistance of organism to the antibiotic..the infection in the chest would have progressed to need to consult a physician for chest x ray and come to a diagnosis..for pain i would suggest tramadol for 1-2 days and antibiotic with wide spectrum like levoflox for 5 days..u must quit smoking.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor